Duke Mathematical Journal

Square root formulas for central values of Hecke L-series II

Fernando Rodriguez Villegas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 72, Number 2 (1993), 431-440.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]
Secondary: 11F37: Forms of half-integer weight; nonholomorphic modular forms 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10]


Villegas, Fernando Rodriguez. Square root formulas for central values of Hecke $L$ -series II. Duke Math. J. 72 (1993), no. 2, 431--440. doi:10.1215/S0012-7094-93-07215-8. https://projecteuclid.org/euclid.dmj/1077289426

Export citation


  • [1] R. Greenberg, On the Birch and Swinnerton-Dyer conjecture, Invent. Math. 72 (1983), no. 2, 241–265.
  • [2] B. Gross and D. Zagier, Heegner points and derivatives of $L$-series, Invent. Math. 84 (1986), no. 2, 225–320.
  • [3] B. Gross, Arithmetic on elliptic curves with complex multiplication, Lecture Notes in Mathematics, vol. 776, Springer, Berlin, 1980.
  • [4] F. Hirzebruch and D. Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57–113.
  • [5] M. G. Humbert, Les fonctions abeliennes singulaires et les formes quadratiques, J. Math. 9 (1903), no. 5, 43–137.
  • [6] S. S. Kudla and J. J. Millson, The theta correspondence and harmonic forms. I, Math. Ann. 274 (1986), no. 3, 353–378.
  • [7] F. Rodriguez Villegas, On the square root of special values of certain $L$-series, Invent. Math. 106 (1991), no. 3, 549–573.
  • [8] F. Rodriguez Villegas and D. Zagier, Square roots of central values of $L$-series, to appear in Proceedings of the Third Conference of the Canadian Number Theory Association, Kingston, Ontario, 1991.
  • [9] D. Rohrlich, The nonvanishing of certain Hecke $L$-functions at the center of the critical strip, Duke Math. J. 47 (1980), no. 1, 223–232.
  • [10] G. Shimura, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440–481.
  • [11] G. Shimura, On the periods of modular forms, Math. Ann. 229 (1977), no. 3, 211–221.

See also

  • See also: Fernando Rodriguez Villegas, Don Zagier. Square roots of central values of Hecke L-series. Advances in number theory (Kingston, ON, 1991), pp. 81–99, Oxford Sci. Publ., Oxford Univ. Press, New York, 1993.